Skip to main content Accesibility Help

G. A. Elliott, I. Farah, V. I. Paulsen, C. Rosendal, A. S. Toms, and A. Törnquist. The isomorphism relation for separable C*-algebras. Mathematics Research Letters, vol. 20 (2013), no. 6, pp. 1071–1080. - Marcin Sabok. Completeness of the isomorphism problem for separable C*-algebras. Inventiones Mathematicae, to appear, published online at

  • Samuel Coskey (a1)
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of Symbolic Logic
  • ISSN: 1079-8986
  • EISSN: 1943-5894
  • URL: /core/journals/bulletin-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed